| Catalog Number |
SRX-700 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h6: health effect - clinical code e2402 represents the reported event of "rippling" (visibility/[palpability).A review of the device history record has been completed.No deviations or non-conformances noted.The event of visibility/palpability is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "rippling".
Event or Problem Description
Healthcare professional reported "rippling".This record is for the left side.Device was explanted.